Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,
I am 19 years old. A few nights ago I cut my finger washing dishes. I was in a lot of pain and had some left over painkillers from various injuries (Percocet and Vicodin). Over the course of the night I took six (325mg) Percocets with alcohol. I woke up the next morning feeling fine. The next night I took two Vicodin (500mg) with alcohol. Again I woke up feeling fine and went to school. I did not use any painkillers that night, but did drink a small amount of alcohol. Now today I have been getting cramps in my stomach. I am worried that I could have damaged my liver? What should I do? Should I get myself checked out? Regardless, I am never going to mix drugs again.

Loading...

Everyone's different, even taking too much Percocet or Vicodin alone can cause an upset stomach or cramps. That's why you should only take the prescribed amount...that's why doctors go to school for years and years. Adding alcohol could only increase the effects or cause more cramps. Your body is trying to tell you that you are an id**t, because on the pill bottles it gives simple directions. If your liver is damaged, you would be dead. You'll know when you need to get checked out, just think next time you want to feel really good. It's just not worth it sometimes.
Reply

Loading...

Another tip to see if you have liver damage. Check your eyes. If they have yellow dots or are yellow in any region, contact a doctor.
Reply

Loading...

"If your liver is damaged, you would be dead."



Believe it or not you can still be alive with a damaged liver. Look at the elderly alcoholics.
Reply

Loading...

"If your liver is damaged, you would be dead."

im sorry but that is one of the most misleading things ive ever heard, first of all the liver is not nearly as vital to the human body as both the heart and brain are and both can be severly damaged without a person dying ie:coma, heart attack, stroke and on a more relevant note i mix alcohol and painkillers alot, not saying its a good thing but what i am saying is that i havent had any problems so far other than it increasing my buzz from both im also not saying its not damaging my liver or kidneys or destroying my body but you only live once so why not ride it out till its over? you dont get bonus points for dying with the most pristine body or organs, a carwreck or bullet or etc is probably gonna kill you the same way it will kill someone who abuses drugs or alcohol

Reply

Loading...

first of all alcohol and opiates turn into poison when theyre mixed. if u did damage ur live u wouldnt die instantly or necesarilly soon so dont listen to that id**t. it depends on where the pain is but people who attempt suicide with pills often die months or years later after in terrible pain, u wont get an organ transplant either cause its ur fault. dont do it again, dont even take that many painnkillers cause itl harm u liver very bad and u prob wont know til its too late. see a doctor and ask him to be sure, they wont say ne thing to ur parents so dont worry
Reply

Loading...

ahaha okay so even if your liver fails.. you'll be on medications for the rest of you life you wish you were dead. take it from some one who knows. DON'T MIX YOUR f*****g DRUGS.. period. If you don't hurt yourself you'll be hurting the people that you love. Is that what you want? Karma is a b***ch, don't fu***ng forget it.

Reply

Loading...

It's so damn sad that this life drives people to want to escape it ! Yeah, life IS crazy, tough and sometimes unbearable but there are several ways to live.
But taking yourself out through combos of drugs is absolutely LAME !

just my $ .02 take care evryone
Reply

Loading...

No real need to worry, you would need to have take more and drink more in order to damage your liver in such a short period of time. Yea it's not a smart idea to mix narcotic pain killers with alcohol. Just don't drink any alcohol for few days, if you still have pain killers don't take as many, and make sure to eat with the pain killers. Trust me.

(For about two weeks straight, I'd get off work, then I would take 40 mg or more of Oxycodone and drink a liter to a liter and a half of booze a night. I'm still kicking, and don't have any liver problems.)***Edit by Moderator*** Just because he's not aware of any problems now, does not mean something won't be found down the road. He's lucky.
Reply

Loading...

I'm 31 and a recovering alcoholic and abuser of narcotic painkillers.  Sports injuries & 2 severe car accidents introduced me to narcotic painkillers and I started drinking moderately after I'd gotten off the pills, I never drank heavily, fortunately, once I realized that drinking only made me want the pills, I eventually quit both, but it took me about 2 years, time that I spent doing serious damage to my body, fortunately I was young enough, and caught myself in time so that most of the worst of it should be reversible as long as I stay clean the rest of my life.  I share this because, perhaps my background sounds somewhat familiar to some of the others on this board looking for help.

A few things in reply to original inquiry, as well, directed at some of the authors of some previous replies:

1.)   The beginning of the Hippocratic Oath dictates to those offering medical attention to first "Do No Harm".  Calling someone an id**t, no matter how reckless their actions were, is both stupid and highly contemptible.  It's important to inform them that their actions are very harmful, and, yes, they're a stupid thing to do, but kicking an addict while they're down and possibly beginning the process of reaching out for help is sadistic and contemptible.  Do you also kick puppies and swing kittens by their tails when you're not heaping scorn upon suffering individuals?  Grow up, and make sure you pray that no one you love ever finds themselves a slave to chemical dependency, and if they do, hopefully they'll at least come across bigger people than you.

2.)   Remember, when mixing drugs, 1 + 1 = 3, meaning you'll get extra high, but you're also multiplying the harm you're doing to your internal organs, particularly, your largest and most important internal organs, namely your heart, your brain and your liver.


3.)  Your liver, and all your internal organs are quite resilient and can withstand years of abuse before it catches up to you; but also keep in mind that any internal organ, especially your heart and liver, can shut down without warning in the face of acute poisoning.  I'm using this as a non-specific catch-all for things like acute liver toxicity.  To take one example relevant to the original post, which described an evening popping Vicodin pills, these, and other narcotic painkillers which are manufactured with acetaminophen.  The human toxicity level for acetaminophen (the active ingredient in Tylenol, if anyone didn't know) is much lower than many people realize and paracetamol toxicity (Tylenol poisoning) is the leading cause of acute liver failure in the United States.  Popping Vicodin and drinking alcohol multiplies the risk of causing acute liver failure; you won't notice any symptoms until it is likely too late so I would advise that you stop combining those immediately.  If you are having trouble stopping one, the other or all, particularly if you're getting physical withdrawal symptoms when you aren't taking either the pills or the alcohol, you're going to have to check into treatment at some point.  I've experienced this and, if you're physically withdrawing, and I went through it with the pills, its hell, and if you've got dope sickness, you've already got a severe problem on you hands.  GOOD LUCK and best wishes...


3.)  Honestly, if you're coming on these forums to brag about how high you get by combining these drugs, read through a lot of the literature on what you're doing to your body, there are plenty of reputable sources on the internet, your liver isn't any different than the other almost-7 billion livers on Earth.  If you truly want to discuss getting high and bragging about your "iron liver", there are plenty of those types of forums with wonderful p*ssing contests you can get into with junkies all over the world.  Best of luck to you as well, hopefully you do try to quit what you're doing in time to save yourself, best wishes, in all honesty, I wouldn't wish a dope habit on my worst enemy and I hope you can snap out of it in time...


4.)  If you want to make everyday count by making painkiller/booze cocktails, also, best of luck to you, as well.  I hope you find a forum more geared to the experience you're looking for but I would suggest medical/health message boards aren't the best place  for you to "live every day like it's your last".  I don't envy anyone with a death wish, but if that's what you're looking for, you've picked an efficient method, just keep in mind that the end doesn't always come quick with liver disease, it can let you go in a very slow and painful way.  One of my cousins developed the most severe stage of liver disease and it took him almost 3 years of painful struggle, waiting for a liver transplant which he never got before he expired... Again, best of luck and I hope someone or something comes along and changes your mind...

Good luck to everyone ...
Reply

Loading...